# SDR SWIA2019122747307

- Difficulty date: November 8, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON UPPER LEADING EDGE SKIN WS 341 TO WS 353 HAS CHAFING DAMAGE.     REPAIRED L/H AILERON UPPER L/E SKIN W.S. 341 TO W.S. 353 IAW  REO.
